My primary care doc gave me Cymbalta 30 mg for generalized anxiety disorder. I've never taken anything like this before. (anti-depressents and the like)
My first dose was Thursday night. My doc said that it may make me tired and nauseous...hence taking it at bedtime. Well it made me horribly nauseous and all day yesterday I was so dizzy and just didn't feel right. I left a message for my regular doc on Friday morning and never heard back from her.
Friday afternoon I had an appointment with a new GI. She said she can't give advice on something she didn't prescribe...but she thinks that the dizziness and nausea is normal with cymbalta and that if I just push through it, I'll build up a tolerance. I took my dose last night.
Today, I feel horrible. Nauseous again, I can't get out of bed - which in turn has brought on a horrible headache. I'm not hungry but when I do try and it I just feel sick.
I called my doctor's office - the receptionist said "i'd stop taking it until you can talk to your doctor, but let me pass you to a nurse" - who told me that my doc won't be in until Tuesday and that nausea is normal. She was absolutely no help with my questions. I asked her if the doctor who is on call would call me, so we'll see if I hear from anyone.
In the meantime I'm kind of getting worried. Thank goodness it's the weekend, but what happens Tuesday when I have to take my kids to their first day of school and I have to go to work? And, if I stop now and then on Tuesday my doc says - no that's normal, keep taking it - I'll just have to go through all of this again!
Sorry, I feel like I'm all over the place writing this. I'm just confused and I don't like feeling this way...almost like I'm on drugs :) I guess I am, geesh, I don't like this. Has anyone ever been through this? Is it a normal reaction?